Alert archive / North Carolina / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 54, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at May 1, 2012, 3:50 PM EDT for Forsyth County, Guilford County, North Carolina. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 1, 2012, 3:50 PM EDT (19:50 UTC)
- Expired
- May 1, 2012, 4:25 PM EDT
- In force
- 35 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
Counties Forsyth County, NC, Guilford County, NC
The radar
The Roanoke radar (KFCX), 101 km from the middle of the area, began a volume at 19:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 1, 3:12 PM EDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 7.8 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -386 J/kg
- Mixed-layer LCL
- 1318 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 144 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
517
WUUS52 KRAH 011950
SVRRAH
NCC067-081-012100-
/O.NEW.KRAH.SV.W.0054.120501T1950Z-120501T2100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
350 PM EDT TUE MAY 1 2012
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN FORSYTH COUNTY IN CENTRAL NORTH CAROLINA
GUILFORD COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 500 PM EDT
* AT 347 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM 6 MILES NORTH OF RURAL HALL...OR 6 MILES
NORTHEAST OF KING...MOVING EAST AT 20 MPH. GOLF BALL SIZED HAIL AND
WINDS IN EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM. GOLF BALL
HAIL HAS BEEN REPORTED WITH THIS STORM IN STOKES COUNTY.
* LOCATIONS IMPACTED INCLUDE...
BELEWS CREEK...
STOKESDALE...
SUMMERFIELD...
LAKE TOWNSEND...
GREENSBORO...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE HAIL WILL DAMAGE VEHICLES...WINDOWS AND SOME ROOFS. SEVERE
WINDS WILL BLOW DOWN TREES...POWER LINES...AND CAN DAMAGE MOBILE
HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED. STAY AWAY FROM WINDOWS.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING...1...8 7 7...6 3 3...6 7 7 2 OR NOTIFY YOUR LOCAL LAW
ENFORCEMENT AGENCY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR CENTRAL NORTH CAROLINA.
&&
LAT...LON 3626 8039 3626 8001 3625 7959 3624 7958
3591 7978 3591 7988
TIME...MOT...LOC 1949Z 292DEG 19KT 3632 8025
$$
772 follow-up statements
341
WWUS52 KRAH 012015
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
415 PM EDT TUE MAY 1 2012
NCC067-081-012100-
/O.CON.KRAH.SV.W.0054.000000T0000Z-120501T2100Z/
FORSYTH NC-GUILFORD NC-
415 PM EDT TUE MAY 1 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR GUILFORD AND NORTHEASTERN FORSYTH COUNTIES...
AT 410 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM. THIS STORM WAS LOCATED NEAR BELEWS
CREEK...OR NEAR WALNUT COVE...MOVING EAST AT 20 MPH.
HAZARDS IN THE WARNING INCLUDE...
QUARTER SIZED HAIL.
DAMAGING WINDS IN EXCESS OF 58 MPH.
LOCATIONS IN THE PATH OF THE STORM INCLUDE... BELEWS CREEK...
STOKESDALE...SUMMERFIELD...LAKE TOWNSEND AND GREENSBORO.
LARGE HAIL WILL DAMAGE VEHICLES...WINDOWS AND SOME ROOFS. SEVERE
WINDS WILL BLOW DOWN TREES...POWER LINES...AND CAN DAMAGE MOBILE
HOMES AND OTHER BUILDINGS. SEEK SHELTER IN A STURDY STRUCTURE UNTIL
THE STORM HAS PASSED. STAY AWAY FROM WINDOWS.
WHEN IT IS SAFE TO DO SO...PLEASE CALL IN YOUR REPORTS OF PENNY OR
LARGER SIZED HAIL...AS WELL AS WIND DAMAGE...INCLUDING TREES OR LARGE
LIMBS DOWNED BY CALLING THE NATIONAL WEATHER SERVICE TOLL FREE AT...
1...8 7 7...6 3 3...6 7 7 2.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR CENTRAL NORTH CAROLINA.
LAT...LON 3625 8021 3626 8001 3625 7961 3593 7977
3596 7987
TIME...MOT...LOC 2014Z 292DEG 19KT 3627 8010
$$
77354
WWUS52 KRAH 012025
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
425 PM EDT TUE MAY 1 2012
NCC067-081-012035-
/O.CAN.KRAH.SV.W.0054.000000T0000Z-120501T2100Z/
FORSYTH NC-GUILFORD NC-
425 PM EDT TUE MAY 1 2012
...THE SEVERE THUNDERSTORM WARNING FOR GUILFORD AND NORTHEASTERN
FORSYTH COUNTIES IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND THE WARNING IS
NO LONGER IN EFFECT.
IF YOU OBSERVED SEVERE WEATHER INCLUDING DAMAGING WINDS OR LARGE
HAIL...PLEASE CONTACT THE NATIONAL WEATHER SERVICE BY CALLING TOLL
FREE 1...8 7 7...6 3 3...6 7 7 2...OR NOTIFY YOUR NEAREST LAW
ENFORCEMENT AGENCY AND ASK THEM TO RELAY YOUR REPORT TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN RALEIGH.
WHILE THE IMMEDIATE SEVERE WEATHER THREAT HAS DISSIPATED...ADDITIONAL
SEVERE WEATHER IS POSSIBLE DURING THE NEXT FEW HOURS. BE PREPARED TO
MOVE QUICKLY TO AN INTERIOR ROOM OF A SAFE SHELTER IF A WARNING IS
ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR CENTRAL NORTH CAROLINA.
LAT...LON 3625 8021 3626 8001 3625 7961 3593 7977
3596 7987
TIME...MOT...LOC 2025Z 292DEG 19KT 3625 8003
$$
77What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 1, 3:27 PM EDT, 23 minutes earlier.
Area forecast discussion, May 1, 3:27 PM EDT, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 327 PM EDT TUE MAY 1 2012 .SYNOPSIS... BENEATH A STRONG MID LEVEL RIDGE...BERMUDA SURFACE HIGH PRESSURE WILL EXPAND WESTWARD INTO THE SOUTHEAST THROUGH THE REMAINDER OF THE WEEK. && .NEAR TERM /THROUGH WEDNESDAY NIGHT/... AS OF 310 PM TUESDAY... SEVERE THUNDERSTORM WATCH # 219 HAS BEEN ISSUED FOR THE NORTHERN THIRD OF CENTRAL NC...EFFECTIVE UNTIL 9 PM. MORNING FORECAST RATIONALE LITTLE CHANGED...WITH THE HIGHEST PROBABILITIES OF AFTERNOON-EVENING CONVECTION INVOF THE VA BORDER... IN CLOSEST PROXIMITY TO THE TRACK OF A MID LEVEL PERTURBATION AND ASSOCIATED CONVECTIVE CLUSTER OVER WESTERN VA. CONVECTION HAS ALSO DEVELOPED OVER THE BLUE RIDGE EAST SLOPES...AND SOME OF THIS ACTIVITY MAY PROPAGATE EASTWARD IN MEAN WESTERLY STEERING FLOW INTO THE WESTERN AND SOUTHERN PIEDMONT PRIOR TO WEAKENING THIS EVENING. THE FORMER DEVELOPMENT...INVOF THE VA BORDER...WILL POSE A RISK OF SEVERE WEATHER OWING TO BOTH MODERATE INSTABILITY FUELED BY THE HEAT AND HUMIDITY...AND BULK DEEP LAYER SHEAR ON THE ORDER OF 30-35 KTS NEAR THE VA BORDER. HAIL AND WET MICROBURST WINDS WILL BE THE PRIMARY SEVERE WEATHER HAZARDS GIVEN THE DEGREE OF INSTABILITY... INCLUDING OVER 1000 J/KG IN THE HAIL GROWTH ZONE...AND DRY MID LEVEL AIR AND ASSOCIATED HIGH DELTA THETA-E VALUES AND DOWNDRAFT CAPE. THERMODYNAMIC PARAMETERS ALSO INDICATE THESE STORMS MAY PRODUCE AN EXCESSIVE AMOUNT OF LIGHTNING. THE HWO WAS ALREADY UPDATED THIS MORNING TO REFLECT THIS THINKING...AND A NEW ONE WITH THE WATCH INFORMATION WILL BE OUT IN A FEW MINUTES. TONIGHT: MUGGY AND MILD WITH LOWS IN THE MIDDLE TO UPPER 60S...OR GENERALLY A COUPLE OF DEGREES ABOVE THOSE OF TUE MORNING OWING TO ABOUT A 10 METER RISE IN FORECAST LOW LEVEL THICKNESSES OVER OBSERVED 12Z TUE...IN AN OTHERWISE PERSISTENT SYNOPTIC REGIME. DRY FOR THE MAJORITY OF THE OVERNIGHT...AFTER AFTERNOON AND EVENING CONVECTION WANES...THOUGH WEAKENING CONVECTION ASSOCIATED WITH A WELL-DEFINED CONVECTIVELY-ENHANCED S/W TROUGH MAY DRIFT TOWARD THE FAR NORTHERN PIEDMONT TOWARD DAYBREAK. WEDNESDAY: HOT AND HUMID FOR EARLY MAY STANDARDS...AND ASSOCIATED HAZY CONDITIONS...WILL CONTINUE. THE STRONG 321 DM H7 RIDGE CENTERED OVER COASTAL SC TODAY WILL BULGE NORTHWARD IN THE WAKE OF THE AFOREMENTIONED POTENT CONVECTIVELY-ENHANCED S/W TROUGH WHICH IS FORECAST TO ROUND THE RIDGE FROM MO THIS AFTERNOON TO NEAR THE DELMARVA BY WED AFTERNOON. THE EXPANSION OF THE RIDGE AND ASSOCIATED SUBSIDENT LOWER TROPOSPHERIC WARMTH CHARACTERIZED BY FORECAST H85 TEMPS OF 16-18C...SHOULD SUPPORT HIGH TEMPERATURES IN THE UPPER 80S TO AROUND 90 DEGREES - OR JUST SHY OF THE RECORDS IN THE LOWER 90S. THE PROJECTED PATH OF THE S/W TROUGH AND PROBABLE OUTFLOW FROM EARLIER OH VALLEY TO CENTRAL APPALACHIAN WILL PROVIDE GLANCING FORCING FOR ASCENT AND ASSOCIATED CHANCE OF SHOWERS AND STORMS PRIMARILY ACROSS THE NORTHEASTERN PIEDMONT AND NORTHERN-CENTRAL COASTAL PLAIN. MODERATE INSTABILITY AND 20-25 KTS OF MID LEVEL FLOW WILL BE SUPPORTIVE OF MULTI-CELL STORM ORGANIZATION WITH AN ATTENDANT THREAT OF DAMAGING WIND GUSTS AND HAIL. WEDNESDAY NIGHT: 1025 MB SURFACE HIGH PRESSURE OVER NEW ENGLAND THIS AFTERNOON WILL RIDGE SOUTHWARD AND PRESS A SURFACE COLD FRONT INTO THE VA TIDEWATER/CHESAPEAKE BAY REGION - SHORT OF CENTRAL NC OWING TO OPPOSING MID-LEVEL AND BERMUDA SURFACE RIDGING OVER THE SOUTHEAST. MOSTLY CLEAR WITH LOWS IN THE MIDDLE 60S ON AVERAGE...OR A TOUCH COOLER THAN TUE NIGHT GIVEN A SLIGHTLY DRIER BOUNDARY LAYER. && .SHORT TERM /THURSDAY THROUGH FRIDAY NIGHT/... AS OF 230 PM... WELL ABOVE NORMAL TEMPERATURES TO CONTINUE WITH MID LEVEL HIGH PRESSURE CENTERED OVER SOUTH CAROLINA AND 700 MILLIBAR HEIGHTS EXCEEDING 3180 METERS. LITTLE TO TRIGGER CONVECTION OTHER THAN AFTERNOON HEATING. WINDS BELOW 20000 FEET GENERALLY LESS THAN 20 KNOTS WITH MIXING HEIGHTS ABOVE 5000 FEET. INSTABILITY AND CAPE SUFFICIENT FOR THUNDER IF PARCELS CAN BE LIFTED HIGH ENOUGH. ISOLATED LATE DAY THUNDER POSSIBLE WITH CHANCES FOR MEASURABLE RAIN LESS THAN SLIGHT... BUT DAMAGING DOWNBURST WINDS NOT AN IMPOSSIBILITY. AFTERNOON HIGH TEMPERATURES IN THE LOWER 90S EXCEPT UPPER 80S NORTHWEST. LOW TEMPERATURES IN THE MID 60S. && .LONG TERM /SATURDAY THROUGH MONDAY/... AS OF 230 PM... THE UPPER LEVEL RIDGE OVER THE EASTERN UNITED STATES BEGINS WEAKENING THURSDAY NIGHT AND FINALLY ESTABLISHES ITSELF OVER TEXAS SATURDAY... WITH RESULTANT NORTHWEST FLOW ALOFT OVER NORTH CAROLINA. PRECIPITABLE WATERS INCREASE TO ABOVE 1.25 INCHES AND AFTERNOON RAIN CHANCES RISE TO ONE IN FOUR. LIGHT WEST TO WEST NORTHWEST FLOW IN THE MID LEVELS SATURDAY AND LOW LEVEL THICKNESSES REMAIN WELL ABOVE NORMAL. AFTERNOON HIGH TEMPERATURES IN THE UPPER 80S WITH A FEW 90S POSSIBLE. THE SMALL THREAT FOR DAMAGING DOWNBURST WINDS WILL CONTINUE OVER FROM THE LATE WORK WEEK. A SURFACE LOW OVER NEW ENGLAND FRIDAY NIGHT WILL DROP SOUTHEAST WITH TIME... SHIFTING SURFACE WINDS OVER CENTRAL NORTH CAROLINA TO NORTH BY LATE SATURDAY. THE AIR MASS DRYS AND COOLS... BUT TEMPERATURES STAY ABOVE CLIMATOLOGY. DRY SUNDAY THROUGH TUESDAY. AFTERNOON HIGH TEMPERATURES LOWER 80S NORTHEAST TO UPPER 80S SOUTHWEST SUNDAY THEN LOW TO MID 80S MONDAY AND TUESDAY. SATURDAY NIGHT LOW TEMPERATURES LOW TO MID 60S... THEN UPPER 50S TO LOWER 60S SUNDAY AND MONDAY NIGHTS. && .AVIATION /19Z TUESDAY THROUGH SUNDAY/... AS OF 320 PM TUESDAY... ASIDE FROM AFTERNOON AND EVENING SHOWERS AND STORMS MOST LIKELY TO AFFECT NORTHERN NC...INCLUDING THE TRIAD TERMINALS EASTWARD TO KRDU AND KRWI...VFR CONDITIONS WILL PREVAIL THROUGH MOST OF TONIGHT. A PERSISTENT REGIME OF HUMID SOUTHERLY FLOW AROUND BERMUDA HIGH PRESSURE WILL THEN PROMOTE THE DEVELOPMENT OF IFR-LIFR CEILINGS AND MVFR VISIBILITY RESTRICTIONS MAINLY AT KFAY AND KRWI BETWEEN 08-13Z. ADDITIONAL SHOWERS AND STORMS MAY REDEVELOP AND AFFECT THE KRWI AND KRDU TERMINALS WED AFTERNOON. OUTLOOK: THE EXPANSION OF A HOT MID LEVEL RIDGE...AND RESULTANT WESTWARD EXPANSION OF BERMUDA SURFACE HIGH PRESSURE AND A MORE WEST SOUTHWESTERLY LOW LEVEL FLOW INTO OUR REGION...WILL REDUCE HUMIDITY VALUES AND ASSOCIATED PROBABILITY OF MORNING STRATUS AND AFTERNOON CONVECTION FOR THE REMAINDER OF THE PERIOD...WITH GENERALLY VFR CONDITIONS EXPECTED THROUGH THE WEEKEND. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...MWS NEAR TERM...MWS SHORT TERM... LONG TERM... AVIATION...MWS
Hazardous weather outlook, May 1, 3:17 PM EDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 317 PM EDT TUE MAY 1 2012 NCZ007>011-021>027-038>041-021000- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-DAVIDSON-RANDOLPH-CHATHAM-WAKE- 317 PM EDT TUE MAY 1 2012 ...SEVERE THUNDERSTORM WATCH 219 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR SIGNIFICANT WEATHER IMMEDIATELY TO THE NATIONAL WEATHER SERVICE. NCZ028-042-043-073>078-083-084-021000- EDGECOMBE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND- 317 PM EDT TUE MAY 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. A FEW STRONG THUNDERSTORMS ARE EXPECTED LATE THIS AFTERNOON THROUGH EARLY EVENING. THE STORMS WILL PRODUCE STRONG TO LOCALLY DAMAGING WINDS....LARGE HAIL AND AN EXCESSIVE AMOUNT OF LIGHTNING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS ARE ENCOURAGED TO REPORT ANY SEVERE OR SIGNIFICANT WEATHER IMMEDIATELY TO THE NATIONAL WEATHER SERVICE. NCZ085-086-088-089-021000- SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 317 PM EDT TUE MAY 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 10:32 PM EDT | Special Weather Statement | RAH | Forsyth | 58 min |
| May 1, 4:10 PM EDT | Severe Thunderstorm Warning | RAH | Granville, Person, Vance, Warren | 80 min |
| May 1, 4:52 PM EDT | Special Weather Statement | RAH | Forsyth | 38 min |
| May 1, 5:10 PM EDT | Special Weather Statement | RAH | Davidson, Forsyth, Guilford, Randolph | 80 min |
| May 1, 5:17 PM EDT | Severe Thunderstorm Warning | RAH | Halifax, Warren | 58 min |
| May 1, 5:32 PM EDT | Special Weather Statement | RAH | Franklin, Vance | 58 min |
| May 1, 5:37 PM EDT | Special Weather Statement | RAH | Durham | 53 min |
| May 1, 5:46 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Granville, Orange, Person, Wake | 44 min |
| May 1, 6:14 PM EDT | Tornado Warning | RAH | Durham, Granville, Orange, Wake | 31 min |
| May 1, 6:21 PM EDT | Special Weather Statement | RAH | Edgecombe | 54 min |
| May 1, 6:43 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Franklin, Granville, Wake | 36 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.